Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 43, No. 2, pp. 339-349 (2002)

Geometric Probabilities for Convex Bodies of Large Revolution in the Euclidean Space $E_3$ (II)

Andrei Duma, Marius Stoka

FB Mathematik, Fernuniversit\"{a}t - GHS, L\"{u}tzowstr. 125, D-58084 Hagen, Germany; Dipartimento di Matematica, Universita di Torino, Via C. Alberto, 10, I-10123 Torino, Italy

Abstract: In this paper we solve problems of Buffon type for an arbitrary convex body of revolution and four different types of lattices.

Keywords: geometric probability, stochastic geometry, random sets, random convex sets and integral geometry

Classification (MSC2000): 60D05, 52A22

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition